Intro by new reynards sufferer and IVF question

Hi all,

My name is Dan and i am 39 and have just been diagnosed with primary reynards, I have it in my fingers only so far which went white especially outdoors and having visited my supportive doctor a few times I was prescribed nifedipine which did make the attacks less and for shorter duration. However me and my wife are about to start I.V.F and have read that nifedipine can alter my sperm so it basically stops them fertilising her eggs during the I.V.F process. Has anyone else read this?


3 Replies

  • Ah Dan... not sure about this one personally, sorry but, have you asked your question to the medical department of the pharmaceutical company which manufactures the brand you are taking ? as well as the IVF consultant may have some info on it ?

    Good luck with your endeavours :)

  • Hi Dan, I have no idea about IVF and Nefedipine but be sure to do your research and question all the professionals involved. I'm sure your GP will be able to advise you on this. I wish you and your wife all the very best and good luck with your dream to have your baby. Better to have cold fingers for a while if you need to stop taking Nefedipine.

  • Hi Dan......I'm not sure about IVF and Nifedipine effecting sperm counts........ you would need to discuss this with your GP........ my experience of taking nifedipine is that....... I take the drug when the weather is very cold...... when the weather improves and my raynauds is'nt as severe.......I stop taking the drug......I recommence it again when my raynauds becomes more of a problem...... I hope this helps......please take care and best wishes to you and your family x

You may also like...